MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) ATLAS PTA BALLOON DILATATION CATHETER

C.R. BARD, INC. (GFO) ATLAS PTA BALLOON DILATATION CATHETER
Model Number AT75186
Medical Device Problem Codes Retraction Problem (1536); Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model at75186 pta balloon dilatation catheter.Reportedly, the pta balloon allegedly ruptured at 12atm during the second inflation attempt.It was further reported that there was difficulty removing the balloon through the sheath.Upon removing the balloon through the sheath, a segment of the balloon allegedly detached but was successfully removed from the patient.Another balloon was used to complete the procedure.The procedure was completed with another device.This report was received from one source.This event involved one patient with no reported patient injury.
 
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The device was returned for evaluation.A visual inspection did not find any evidence of detachment; all joints were intact.An attempt was made to inflate the device and a pinhole rupture was identified on the balloon.Therefore, the investigation is unconfirmed for the reported detachment, and is confirmed for a pinhole rupture.However, the investigation is inconclusive for the reported retraction issue as further functional testing was not viable, due to the rupture.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model at75186 pta balloon dilatation catheter allegedly experienced detachment of device or device component, retraction problem and material rupture.This report was received from a single source.This event did involve patient with no patient consequences.Age, weight, and gender were not provided for the patient.

Brand Name
ATLAS PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8520626
Report Number2020394-2019-00361
Device Sequence Number16624450
Product Code DQY
UDI-Device Identifier00801741062506
UDI-Public(01)00801741062506
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAT75186
Device Catalogue NumberAT75186
Device Lot NumberGFCY2820
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1